The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. D.J. Aldous. Exchangeability and related topics, in Ecole d'été de probabilités de Saint-Flour, XIII-1983, vol.1117 of Lecture Notes in Math., Springer, Berlin, 1985, pp.1--198. MR0883646
  2. D.J. Aldous. The continuum random tree. III, Ann. Probab., 21 (1993), 248--289. MR1207226
  3. D.J. Aldous and J.Pitman. The standard additive coalescent, Ann. Probab., 26 (1998), 1703--1726. MR1675063
  4. J.Berestycki. Ranked fragmentations, ESAIM Probab. Statist., 6 (2002), 157--175 (electronic). MR1943145
  5. J.Bertoin. Lévy processes, Cambridge University Press, Cambridge, 1996. MR1406564
  6. J.Bertoin. Homogeneous fragmentation processes, Probab. Theory Relat. Fields, 121 (2001), 301--318. MR1867425
  7. J.Bertoin. Self-similar fragmentations, Ann. Inst. Henri Poincare Probab. Stat., 38 (2002), 319--340. MR1899456
  8. J.Bertoin. The asymptotic behavior of fragmentation processes, J. Eur. Math. Soc. JEMS, 5 (2003), 395--416. MR2017852
  9. J.Bertoin M.Yor On the entire moments of self-similar Markov processes and exponential functionals of Lévy processes, Ann. Fac. Sci. Toulouse VI. Ser. Math., 11 (2002), no. 1, 33--45. MR1986381
  10. N.H. Bingham, C.M. Goldie, and J.L. Teugels. Regular variation, vol.27 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 1989. MR1015093
  11. P.Carmona, F.Petit, and M.Yor. On the distribution and asymptotic results for exponential functionals of Lévy processes, in Exponential functionals and principal values related to Brownian motion, Bibl. Rev. Mat. Iberoamericana, Rev. Mat. Iberoamericana, Madrid, 1997, pp.~73--130. MR1648657
  12. C.Dellacherie, B.Maisonneuve, and P.A. Meyer. Probabilités et Potentiel, Processus de Markov (fin), Compléments de Calcul Stochastique, Herrmann , Paris, 1992. Math. Review number not available
  13. A.W.M. Dress and W.F. Terhalle. The real tree, Adv. Math., 120 (1996), 283--301. MR1397084
  14. T.Duquesne and J.-F. Le Gall. Random trees, Lévy processes and spatial branching processes, Astérisque, 281 (2002), MR1954248
  15. T.Duquesne and J.-F. Le Gall. Probabilistic and fractal aspects of Lévy trees, in preparation (2003). Math. Review number not available
  16. K.J. Falconer. The geometry of fractal sets, vol.85 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 1986. MR0867284
  17. A.V. Gnedin. The representation of composition structures, Ann. Probab., 25 (1997), 1437--1450. MR1457625
  18. B.Haas. Loss of mass in deterministic and random fragmentations, Stoch. Proc. App., 106 (2003), 245-277. MR1989629
  19. B.Haas. Regularity of formation of dust in self-similar fragmentations, Ann. Inst. Henri Poincare Probab. Stat. (2004). To appear, available via Math. Review number not available
  20. J.F.C. Kingman. The representation of partition structures, J. London Math. Soc. (2), 18 (1978), 374--380. MR0509954
  21. J.F.C. Kingman. Poisson processes, vol.3 of Oxford Studies in Probability, The Clarendon Press Oxford University Press, New York, 1993. Oxford Science Publications. MR1207584
  22. J.-F. Le Gall. The uniform random tree in a Brownian excursion, Probab. Theory Relat. Fields, 96 (1993), 369--383. MR1231930
  23. G.Miermont. Self-similar fragmentations derived from the stable tree I: splitting at heights, Probab. Theory Relat. Fields, 127 (2003), 423--454. Math. Review number not available
  24. M.Perman. Order statistics for jumps of normalised subordinators, Stochastic Process. Appl., 46 (1993), 267--281. MR1226412
  25. K.-I. Sato. Lévy processes and infinitely divisible distributions, vol.68 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, 1999. MR1739520

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.